Previous |  Up |  Next


Title: On the solutions of $n$-th order nonlinear differential equation in $L^2(0,\infty)$ (English)
Author: Eliaš, Jozef
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 32
Issue: 4
Year: 1982
Pages: 427-434
Category: math
MSC: 34A34
MSC: 34A99
idZBL: Zbl 0516.34009
idMR: MR676581
Date available: 2009-09-25T09:25:28Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] WINTNER A.: A criterion foг the nonexistence of (L2)-solutions of a nonoscillatory differential equation.J. London Math. Soc. 25 (1950), 347-351. MR 0039131
Reference: [2] DETKI J.: On the solvability of certain nonlinear ordinary second ordeг differential equation in L'(O, ∞).Math. Balkanica, (4) 21 (1974), 115-119. MR 0372324


Files Size Format View
MathSlov_32-1982-4_16.pdf 388.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo